# SDR 2025FA0000086

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: General aviation
- Aircraft: N318AG
- Make and model: Gulstm GV
- Aircraft serial: 73056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Coupler
- Condition: Miswired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED TROUBLESHOOTING IAW GVII-G600 IWDM REV.3 42-11-00.  MEASURED ASCB #2 BACKUP BUS END RESISTOR REF DES "103R8" IN SYSTEM MONITOR TEST PANEL SUCCESSFULLY.  GAINED ACCESS TO ASCB BUS COUPLER #1 AND FOUND WIRING STRIPPED FROM TOO LONG DISTANCE EXPOSING CENTER CONDUCTOR. THIS IS CAUSING BUS TO SHORT WITH BARE WIRES TOUCHING EACH OTHER
